MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Asthma (1726)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a patient experienced asthma attack while using an everflo device.The device settings during the event were reported to be unknown.No medical intervention was required by the patient.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a patient with an everflo device experienced asthma attack while using the device.The reported event makes no allegation of any device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harm reported; therefore, based on information available at this time, the device did not cause or contribute to a serious injury or death.Multiple good-faith efforts have been completed to obtain additional information on 16 oct 2026 12 mar 2026 and 11mar 2026, without customer response.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24186020
Report Number2518422-2026-003289
Device Sequence Number8009835
Product Code CAW
UDI-Device Identifier00606959014954
UDI-Public(01)00606959014954
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020000
Device Catalogue Number1020000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale